Feeling like that beached whale again!!

I'm starting stims on Cycle 2 today (short protocol) so haven't even got them in my system but have been taking metformin since about Sept last year with a 2 week break in March this year after my BFN after cycle 1. It has made me SO bloated and lethargic, it seems worse this time! I have had a week of low blood sugar on it and felt really "spacey" and totally shattered. There's a sicky feeling that comes and goes and headaches. My Clinic have said to lower my dose which I'm doing today... I also drink lots of water... are there any tips out there for reducing the bloatedness? I remember last time the stims make it worse and this time round I feel like I'm a whale before stimming πŸ˜‚πŸ˜‚πŸ˜‚πŸ˜‚

Anyway just having a little rant and if there's any ideas that would be greatly appreciated!

Good luck to us all xxxx

3 Replies

oldest β€’ newest
  • Are you on standard metformin? The standard one releases the drug into your system as soon as you take it. I'm type 2 diabetic with IBS. I take the slow release version (sometimes called SR) which releases the metformin over 24 hours. Might be worth looking into. As for the bloatedness, drinking more water helps me. Sounds crazy I know, but the more you drink, the harder your kidneys work xx

  • Thanks hun. I'm drinking about 3litres of water a day. Will look into the slow release metformin.. but I've reduced to dose now and it has helped. Thanks for your advice 😊 xx

  • Hi Kat9lives. Might be an idea to cut out bread and yeast containing products (white & brown) for a while, as these can produce extra gas. Hope all soon settles down. Diane

You may also like...